Abstract:
A variational method is used to study propagation of chirped optical pulses in media with periodic amplification. A nonlinear resonance and chaos in oscillations of the pulse duration are considered. A stochastic instability of evolution of the pulse duration and also pulse decay under the influence of periodic amplification are predicted. A calculation is reported of the stochastic pulse-decay length and a comparison is made with the results of a numerical simulation. The applications of the results to long-haul optical communication lines with amplifiers and to optical fibres with a periodically modulated core diameter are considered.
Citation:
F. Kh. Abdullaev, A. A. Abdumalikov, B. B. Baizakov, “Stochastic instability of chirped optical solitons in media with periodic amplification”, Kvantovaya Elektronika, 24:2 (1997), 176–180 [Quantum Electron., 27:2 (1997), 171–175]
Linking options:
https://www.mathnet.ru/eng/qe817
https://www.mathnet.ru/eng/qe/v24/i2/p176
This publication is cited in the following 8 articles: